# SDR ASAA2025020656091

- Difficulty date: February 6, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 59,270 hours, 21,024 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A54054
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STAB HAS A CRACKED RIB AT STA 129.50. GROUNDED - YES. CUT OUT DAMAGE AND REPAIRED RIB IAW B737-800 SRM 55-10-09-2R-5.
